# SDR CA150713010

- Difficulty date: July 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 860TS09Y00
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN LANDING GEAR SELECTED DOWN, NO NOSE GEAR DOWN INDICATION.  ALTERNATE EXTENSION PERFORMED & ACFT RETURNED TO THE AIRPORT, NO EMER DECLARED.  NLG GREEN DOWN & LOCKED LAMPS IN SELECTOR HANDLE WERE REPLACED.  EXTENSION & RETRACTION TEST OF LANDING GEAR PERFORMED, NORMAL OPERATIONS OBSERVED & ACFT RTS.
